Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 2, NWS Little Rock, AR

March 9, 20167 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 9, 2016, 12:34 AM CST for 7 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 12:34 AM CST (06:34 UTC)
Expired
Mar 9, 2016, 6:30 AM CST
In force
6 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Bradley County, AR, Cleveland County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 143 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WGUS54 KLZK 090634
FFWLZK
ARC001-011-025-041-043-069-079-090930-
/O.NEW.KLZK.FF.W.0002.160309T0634Z-160309T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 AM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHERN ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
  DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
  DREW COUNTY IN SOUTHEASTERN ARKANSAS...
  LINCOLN COUNTY IN SOUTHEASTERN ARKANSAS...
  EASTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 330 AM CST
    
* AT 1232 AM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO
  THREE INCHES OF RAINFALL HAS FALLEN...WITH MORE RAINFALL
  EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINE BLUFF...MONTICELLO...WARREN...DUMAS...DERMOTT...STAR CITY...
  ROSEDALE...RISON...ROHWER...WHITE HALL...GOULD...GILLETT...WILMAR...GRADY...
  ARKANSAS CITY...MITCHELLVILLE...TILLAR...WATSON...WINCHESTER AND
  MADDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3317 9216 3372 9212 3404 9223 3428 9221
      3432 9105 3412 9111 3409 9087 3396 9097
      3398 9109 3378 9099 3379 9113 3373 9115
      3368 9103 3370 9122 3360 9113 3352 9125
      3357 9145 3339 9146 3340 9199 3330 9198

$$

58
1 follow-up statement
400 
WGUS54 KLZK 090924
FFWLZK
ARC001-011-025-041-043-069-079-091230-
/O.EXT.KLZK.FF.W.0002.000000T0000Z-160309T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 AM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHERN ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
  DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
  DREW COUNTY IN SOUTHEASTERN ARKANSAS...
  LINCOLN COUNTY IN SOUTHEASTERN ARKANSAS...
  EASTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 630 AM CST
    
* AT 322 AM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
  FLOODING IS LIKELY IN THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINE BLUFF...MONTICELLO...WARREN...DUMAS...DERMOTT...STAR CITY...
  ROSEDALE...RISON...ROHWER...WHITE HALL...GOULD...GILLETT...WILMAR...GRADY...
  ARKANSAS CITY...MITCHELLVILLE...TILLAR...WATSON...WINCHESTER AND
  MADDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3317 9216 3372 9212 3404 9223 3428 9221
      3432 9105 3412 9111 3409 9087 3396 9097
      3398 9109 3378 9099 3379 9113 3373 9115
      3368 9103 3370 9122 3360 9113 3352 9125
      3357 9145 3339 9146 3340 9199 3330 9198

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 11:44 PM CST, 50 minutes earlier.

Area forecast discussion, Mar 8, 11:44 PM CST, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1144 PM CST TUE MAR 8 2016

.DISCUSSION...

UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...

A BREAK IN THE PRECIPITATION WILL BE SEEN AT KHRO/KBPK/KHOT/KADF AND
WILL LIKELY REMAIN FREE THROUGH AT LEAST 09Z TO 12Z. CURRENTLY
SEEING VFR CONDITIONS ACROSS THE NORTH...BUT LOW CLOUDS AND FOG WILL
DEVELOP DURING THE OVERNIGHT HOURS. IFR AND LIFR CONDITIONS WILL
DEVELOP DURING THE OVERNIGHT HOURS AND CONTINUE INTO WEDNESDAY.

&&

PREV DISCUSSION... /ISSUED 112 PM CST TUE MAR 8 2016/

SHORT TERM...TONIGHT THROUGH THURSDAY

WIDESPREAD SHRA/TSRA IS ONGOING ACROSS ERN OK AND NERN TX EARLY THIS
AFTERNOON...WITH JUST SOME ISOLATED SHRA SEEN  ACROSS PORTIONS OF THE
CWA SO FAR. THIS WILL CHANGE THROUGH THE REST OF THE AFTERNOON AND
EVENING HOWEVER AS THE WHOLE COMPLEX SHIFTS EAST...AND THE SHRA/TSRA
OVERSPREADS THE CWA.

THIS FIRST ROUND OF SHRA/TSRA WILL BRING SOME POCKETS OF HEAVY
RAIN...BUT THE OVERALL FLASH FLOOD THREAT WILL BE ISOLATED GIVEN HOW
DRY IT HAS BEEN LATELY. HOWEVER...THIS FIRST ROUND WILL BE THE
PRIMER EVENT...ALLOWING THE SOILS TO BECOME SATURATED.

THERE MAY ALSO BE A SLIGHT SVR WX THREAT THIS
AFTERNOON/EVENING...BUT WILL BE LIMITED TO SWRN AND SRN SECTIONS OF
THE STATE WHERE INSTABILITY IS ELEVATED.

THE CLOSED UPPER LOW WILL CONTINUE TO WOBBLE TO THE SW OF THE STATE
OVER THROUGH THE PERIOD...WITH A CONTINUAL SURGE OF GULF MOISTURE
LIFTING NORTH INTO THE REGION. AS ADDITIONAL UPPER DISTURBANCES MOVE
OVER THE CWA...MULTIPLE ROUNDS OF SHRA/TSRA WILL DEVELOP WED AND
THU.

IT WILL BE THE SUBSEQUENT ROUNDS OF WIDESPREAD SHRA/TSRA THAT WILL
CREATE A MORE WIDESPREAD FLASH FLOOD THREAT. AS A RESULT...THE FFA
WILL REMAIN IN EFFECT FOR THE SAME TIME AND LOCATIONS AS ALREADY
POSTED.

FORECAST QPF VALUES THROUGH THU AFTERNOON WILL RANGE FROM LESS THAN
2 INCHES ACROSS THE SERN COUNTIES...TO OVER 6 INCHES ACROSS THE
OUACHITA AND INTO THE OZARK MOUNTAINS AREAS. A LARGE PORTION OF THIS
WILL FALL WED AND THU...AGAIN WITH AN INCREASING AND MORE
WIDESPREAD FLASH FLOOD THREAT DEVELOPING OVER TIME.

RECENT DATA IS STILL SHOWING SOME SLIGHT SHIFTS EAST AND WEST IN THE
AXIS OF HEAVIEST RAINFALL. AS A RESULT...SOME CHANGES IN THE HIGHEST
QPF COULD STILL BE SEEN...BUT CONFIDENCE IN MANY AREAS SEEING AT
LEAST SOME HEAVY RAINFALL IS BECOMING BETTER OVER TIME. THE ONLY
CAVEAT THAT COULD ALSO STILL CHANGE THE EXPECTED RAINFALL AMOUNTS...
COULD BE IF CONVECTION TO THE SOUTH OF AR REDUCES THE AMOUNT OF
MOISTURE THIS FAR NORTH. IF THAT WERE TO HAPPEN...AS HAS HAPPENED IN
SOME EVENTS IN PREVIOUS YEARS...THE RAINFALL AMOUNTS MAY NOT BE AS
EXTREME. EVEN SO...SEVERAL INCHES OF RAINFALL LOOK LIKELY.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT
THROUGH SATURDAY AS SEVERAL MORE UPPER WAVES MOVE THROUGH AND
INTERACT WITH THE STALLED FRONTAL BOUNDARY. LOCALLY HEAVY RAINFALL
WILL REMAIN A CONCERN.

BY SATURDAY INTO SUNDAY...THE UPPER LEVEL LOW IS EXPECTED TO
TRANSITION TO AN OPEN WAVE...LIFT NORTH/NORTHEASTWARD AND DAMPEN OUT
OVER THE OHIO VALLEY...AS THE SOUTHEAST CONUS RIDGE DEAMPLIFIES.
RAIN WILL DIMINISH...BUT WILL REMAIN IN THE FORECAST THROUGH
SUNDAY...AS A SMALL BUT POTENT UPPER LOW MOVES DOWN OUT OF THE
ROCKIES AND GIVES THE MEANDERING SURFACE BOUNDARY A PUSH EAST OF THE
REGION.

BY MONDAY...THE UPPER FLOW WILL FLATTEN OUT...AND SURFACE HIGH
PRESSURE WILL MOVE INTO THE REGION. THIS LULL WILL LIKELY NOT LAST
MUCH BEYOND THE END OF THE PERIOD...AS NOAM LONGWAVE PATTERN REMAINS
AMPLIFIED AND ACTIVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  57  67  61 /  70  90  90  90
CAMDEN AR         75  57  71  63 /  90  90  90  90
HARRISON AR       65  54  65  56 /  90  80  90  90
HOT SPRINGS AR    73  57  68  61 /  90  90  90  90
LITTLE ROCK   AR  78  58  69  62 /  80  90  90  90
MONTICELLO AR     81  57  73  65 /  50  90  80  90
MOUNT IDA AR      72  55  67  60 /  90  90  90  90
MOUNTAIN HOME AR  67  54  67  59 /  80  80  90  90
NEWPORT AR        77  58  68  61 /  50  90  90  90
PINE BLUFF AR     78  57  71  63 /  60  90  90  90
RUSSELLVILLE AR   69  58  67  60 /  90  90  90  90
SEARCY AR         74  57  68  62 /  60  90  90  90
STUTTGART AR      75  57  70  63 /  50  90  90  90
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 AM CST WEDNESDAY THROUGH THURSDAY
AFTERNOON FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-
CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...64
Hazardous weather outlook, Mar 8, 2:55 PM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 PM CST TUE MAR 8 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
255 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE STATE TONIGHT. RAIN
WILL BE HEAVY AT TIMES...WITH LOCALIZED AREAS OF FLOODING POSSIBLE
THROUGH EARLY WEDNESDAY MORNING. THIS WILL BE MOST LIKELY OVER THE
WESTERN TWO THIRDS OF ARKANSAS.

SOME STRONG STORMS WILL BE POSSIBLE...MAINLY IN THE FAR SOUTHERN
PORTION OF THE STATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN CHANCES WILL INCREASE SIGNIFICANTLY ON WEDNESDAY...AS A MUCH
STRONGER SYSTEM WILL APPROACH THE AREA FROM THE SOUTHWEST. THIS
SYSTEM WILL REMAIN IN THE VICINITY THROUGH MUCH OF THE WEEKEND.
PERIODS OF RAIN AND ISOLATED THUNDERSTORMS...AS WELL AS HEAVY
RAIN...ARE EXPECTED. AT TIMES RAIN COULD BECOME VERY HEAVY...AND A
FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF ARKANSAS...
WEDNESDAY THROUGH MUCH OF THURSDAY. A SLIGHT CHANCE OF STRONG TO
SEVERE STORMS WILL BE POSSIBLE OVER SOUTHERN ARKANSAS...BUT
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE FLOODING POTENTIAL
WILL BE THE GREATEST THREAT.

PLENTY OF GULF MOISTURE WILL STREAM INTO THE REGION...AND THE
RAIN...SHOWERS AND ISOLATED THUNDERSTORMS WILL BECOME WIDESPREAD.
THE THREAT OF HEAVY RAIN WILL ALSO INCREASE...AS THE STORM SYSTEM
SLOWS DOWN TO OUR WEST AND INTERACTS WITH A STALLED FRONTAL SYSTEM
OVER ARKANSAS. HEAVY RAIN WILL BE SEEN...WITH 2 TO 4 INCHES IN
EASTERN AREAS...4 TO 6 INCHES OVER CENTRAL LOCATIONS...TO 6 TO 8
INCHES IN WESTERN LOCALS WILL BE POSSIBLE. THESE RAIN AMOUNTS ARE
THROUGH FRIDAY. THIS AMOUNT OF RAIN WILL CAUSE FLASH FLOODING AND
SOME RIVER FLOODING.

THERE REMAINS SOME UNCERTAINTY IN THE EXACT TIMING...THE LOCATION
AND AMOUNTS OF RAINFALL. THESE ELEMENTS WILL BE FINE TUNED AND
ADJUSTMENTS WILL BE MADE. RESIDENTS SHOULD MONITOR THIS DEVELOPING
WEATHER SITUATION.

THE CHANCE OF RAIN GRADUALLY LOWERS OVER THE WEEKEND...AND MOVES
EAST ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN
AND ANY FLOODING ARE WELCOME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Local storm report, Mar 8, 8:38 PM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
838 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     2 ENE BEE BRANCH        35.46N 92.37W
03/08/2016                   VAN BUREN          AR   EMERGENCY MNGR

            PART OF A ROOF WAS TORN OFF OF A HOUSE...CONSTRUCTION
            TRAILER WAS MOVED 150 FEET...AND A CONSTRUCTION VEHICLE
            WAS MOVED 100 FEET.

0530 PM     TSTM WND DMG     QUITMAN                 35.38N 92.21W
03/08/2016                   CLEBURNE           AR   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN AND AROUND QUITMAN

0553 PM     TSTM WND GST     JACKSONVILLE            34.87N 92.13W
03/08/2016  M55.00 MPH       PULASKI            AR   OTHER FEDERAL

            PEAK WIND GUST OF 48 KNOTS MEASURED AT THE LITTLE ROCK
            AIR FORCE BASE.

&&

65
Special weather statement, Mar 8, 10:57 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1057 PM CST TUE MAR 8 2016

ARZ066-090530-
OUACHITA AR-
1057 PM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OUACHITA COUNTY
UNTIL 1130 PM CST...

AT 1057 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR STEPHENS...OR NEAR MCNEIL...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...STEPHENS...CHIDESTER...POISON SPRINGS STATE PARK...WHITE OAK
LAKE STATE PARK...BRAGG CITY...TROY...LESTER AND BUENA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3338 9312 3372 9311 3374 9309 3361 9285
      3338 9305
TIME...MOT...LOC 0457Z 213DEG 26KT 3342 9315

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:12 PM CSTSpecial Weather StatementLZKIndependence, Jackson, White48 min
Mar 8, 7:56 PM CSTRiver Flood AdvisoryLZKYell36 hr
Mar 8, 8:42 PM CSTRiver Flood AdvisoryLZKPulaski36 hr
Mar 8, 10:57 PM CSTSpecial Weather StatementLZKOuachita33 min
Mar 9, 12:44 AM CSTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita6 hr
Mar 9, 6:26 AM CSTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew8 days
Mar 9, 8:42 AM CSTRiver Flood WarningLZKArkansas, Desha, Lincoln5 days
Mar 9, 10:20 AM CSTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more6 hr
Mar 9, 11:32 AM CSTRiver Flood AdvisoryLZKClay36 hr
Mar 9, 11:43 AM CSTFlash Flood WarningLZKMonroe, Prairie, Woodruff11 hr
Mar 9, 11:52 AM CSTRiver Flood WarningLZKFulton, Sharp3 days
Mar 9, 11:52 AM CSTRiver Flood WarningLZKLawrence, Randolph4 days
Mar 9, 11:53 AM CSTRiver Flood WarningLZKRandolph66 hr
Mar 9, 12:44 PM CSTRiver Flood WarningLZKIndependence, Jackson24 hr
Mar 9, 12:44 PM CSTRiver Flood WarningLZKPrairie, White, Woodruff24 hr
Mar 9, 12:44 PM CSTRiver Flood WarningLZKPrairie24 hr
Mar 9, 12:44 PM CSTRiver Flood WarningLZKArkansas, Monroe40 days
Mar 9, 1:12 PM CSTRiver Flood WarningLZKWhite4 days
Mar 9, 1:17 PM CSTRiver Flood WarningLZKJackson, Woodruff17 days
Mar 9, 3:50 PM CSTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 5 more6 hr
Mar 9, 3:57 PM CSTFlash Flood WarningLZKClark, Grant, Hot Spring, Pike6 hr
Mar 9, 4:17 PM CSTFlash Flood WarningLZKLonoke, Pulaski, Saline6 hr
Mar 9, 5:28 PM CSTSpecial Weather StatementLZKDesha32 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.